Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

i use a AHA moistirizer , retin-a at night and 2.5%bp at night i rotate every day. i dont really use moutrizer in the day time. im planning on going to tanning beds. wahts the worse that can happen

Share this post


Link to post
Share on other sites
Guest Locked In Grace

Extremely premature ageing and very compromised skin health. With a very high chance of skin cancer.

Share this post


Link to post
Share on other sites

And more immediately, there will be a lot of itchy, burning, and peeling. Also, when ever I accidently get a tan (sunscreen sweats off), I ALWAYS get a break out after.

Share this post


Link to post
Share on other sites

wow really? i mean i dont "wear retin-a" when i go tanning , i apply itabout 2-3 times at a week at night , and ive been using it for2 months.

Share this post


Link to post
Share on other sites
Guest Locked In Grace

u mean extreme aging in a period of time? like (15-20 years?..) or instandlyl ol

Alot of photo-damage (which accounts for the majority of visible ageing) is almost delayed. You'll often notice that people who tan alot during thier late teens-mid twenties, start freckling ALOT in thier early thirties. And that's without the use of anything like Retin-A.

The problem with tanning whilst using Retin-A is that it makes your skin photo-sensitive. Aside from the visible effects, there will be alot of cell DNA damage. That's the really nasty stuff caused by UVA rays (which is what solarium beds mostly contain, because they don't cause a physical burn), wavelengths which will penetrate very easily into your dermis. That's where the serious, cancer causing stuff goes on. Altered DNA=abnormal cell growth=cancer.

The reality is you're probably going to be using Retin-A for life if you tan excessively, except in 10 years time it will be to combat ageing.

Share this post


Link to post
Share on other sites

i use a AHA moistirizer , retin-a at night and 2.5%bp at night i rotate every day. i dont really use moutrizer in the day time. im planning on going to tanning beds. wahts the worse that can happen

what everybody else said... plus people thinking you're gay (since you must be a guy, judging from your name)

Share this post


Link to post
Share on other sites

wow locked in grace thanks for enlighting me=] , but hmm how about i stop Retin-a 2 months before summer and only use a AHA moutrizer will i have a stronger chance of going tanning

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×